# SDR USAA011387

- Difficulty date: November 16, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN .250 INCH, UPPER HINGE CUTOUT ON MAIN ENTRY DOOR.  INSTALLED DOUBLER PER SB 737-52-1096 ALSO EA NR 94248.  (M)
